Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

breakingfreeofacne

Member
  • Total Reviews

    0
  • Content Count

    40
  • Joined

  • Last visited

Community Reputation

0 Neutral

5 Followers

About breakingfreeofacne

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

2330 profile views
  1. Hey everyone, So I have been off Accutane 7 months now I did not really keep a log I had a few post about the problems I had while on tane. Moving on I have been great since being off the medicine I have had no breakouts! Maybe a few here and there but I just put a spot treatment on them, and they are gone by the next day. I just wanted to update and tell everyone who is on the medicine it is well worth it all the aches and pains. Good luck if you are on Accutane or thinking of going on it H
  2. Hi, I had this same pain when I was on Accutane I have been off of it for 6 months now. I went to Doctor and he said I had arthritis in my sternum. Thank God it went away within a week, he took me off Accutane for about a week or so until it went away. He also told me to take Advil to help the inflammation go away. Message me if you have any questions Hope this helps.
  3. Contact your Dermatologist they may have a cream for the severe dry skin and redness.
  4. Hi, I'm sorry your acne is coming back after just 6 months. But I have a question what amount of mgs did you take? Good luck with your second course
  5. Hi Carmelle, I just wanted to let you know I had the same thing happen to me the chest pains it hurt so bad to breath in and out. I went to the derm and he told me to stop taking them until the pain went away which took about a week then he told me to ease back in by taking one pill for a week then back to two which was a total of 60 mg. The pain turned out to be arthritis in my sterm ( breast bone) it is reversible which was very good for me! Because I was able to continue my course. I will
  6. That soap did a really great job! I need to order some of that soap Good luck on your course!
  7. Hi Everyone, So I think I found this lip miracle! it works great for me because I have had really bad chapped lips lately and this has worked well at least for me it has. Has anyone else tried this Deep Renewal stuff? If so what did you think of it? Well I just wanted to share this information with anyone who has really bad chapped lips.
  8. Congrats! yea I experienced some sideeffects but made it through them and I'm about to start my 3rd month! I'm glad its working for you.
  9. Oh I'm sorry to hear that Sheefa I hope it does eventually go away soon for you 18 months is to long to have joint pain. What did your Doctor say? my back has just been hurting a little thats it my knees were hurting but do not any more. Otherwise how did your course go I bet your skin looks amazing!
  10. I had the same thing my head hurt for like three days I stoped taking it and I went to the doctor cause I was worried about the fluid in the head as well everything turned out to be ok. The Doctor said it was my allergies and I also had pain in my neck and my nose and everything was swollen it did not feel swollen to me but he could see that is was he gave me a nasal spray. I go to the derm tomo and I hope he tells me its ok to start it again. I hope your head feels better and good luck with
  11. Hello all, Ok so I went to the Doctor yesterday because I was very worried about the headache I was having in the back of my head and neck area. He said it was Allergies he checked everything and said my nose was very swollen so that is what was causing it. He also gave me a nasal spary to help but I scared to spary it I mean I trust him cause he said he was Accutane before but the nasal spray has triamcinolone in it and I was reading and says it can cause interactions with Accutane. Has anyone
  12. Thanks for the advice I will def give it a try and yea I have been getting regular bloodwork and its fine but yea I have a Doctors app because now its moved to the back of my head and my neck and when ever I bend my neck back it feels cold for some odd reason. The thing is that it does not feel cold on the surface but on in the inside of my neck if that makes sense I know its weird I have never felt this before thats why I'm def going to the Doctor.
  13. Hello, Ok so I feel like I'm having serious problems with Accutane first it was chest pain that turned out to be arthritis in the chest and now its head problems Any way I just had a severe sharp pain run through my head near the temple area and I was just wondering if any one else has experienced this while on Accutane? Thnaks alot
×